How To Eliminate The Effects Of Synthetic Tobacco?
I want to ask yesterday I tried it once / smoking synthetic tobacco The effects of tobacco are hallucinations, chills, and vomiting, is it just trying to damage the nerves of the brain or how can I prevent these effects from my body
Good morning, thanks for asking at HealthReplies.com. There are various types of synthetic tobacco, one of the most frequently used names is gorilla tobacco. This synthetic tobacco is mixed with synthetic cannabis, whose effects on the body are far heavier than natural cannabis. The impact of synthetic tobacco is sometimes unpredictable and can be very dangerous, can make users end up in a mental hospital, or even experience death. In addition, this synthetic tobacco can also cause addictive effects due to its use.
As for your question, if it has the effect as you feel, it means that your nerves have indeed been affected. What you can do is stop using it, then consult a psychiatrist or to the BNN Drug Rehabilitation Foundation if you are already addicted. Direct consultation with experts is important because handling your condition cannot be done independently, it requires a thorough physical and mental examination first, and requires supervision.
If you have difficulty or are confused about how to access a psychiatrist, even though the symptoms are still ongoing, go to the nearest hospital emergency room for initial treatment in dealing with nausea, vomiting and fever. Be honest about everything you experience and do to make it easier for the medical team to help you. So, hopefully answering your question.